Tren ace burning sensation

Drod647

New member
Hey guys every once in awhile when I pin Tren ace I get a weird burning sensation thru my body and a weird feeling in my throat anybody experienced anything like this?
 

GainzBandit

Well-known member
Sounds like tren cough. Incredibly common. Apparently some people hack up a long and cough uncontrollably. I've never done tren, would love too.. just afraid of the sides. But I don't think you have anything to worry about brother
 

Drod647

New member
I don’t get it every time but when I do it’s a weird burning sensation with a weird feeling in throat goes away in a minute or so just really weird gonna try to let alcohol swab dry longer.
 

GainzBandit

Well-known member
Its not the prep pad, it's the tren a. Tren a is the faster acting ester, from what I understand they are going to have more pip. Also if you're hitting a vein the cough is going to be much worse.
But trust me tren cough is super common.
But the fact that you don't know that worries me a little.

How many cycles have you done? Are you running test along with the tren? Are you pinning every other day like you should?
How long have you been on this cycle? And most importantly how old are you?
 

Drod647

New member
I’ve ran plenty of cycles first time on Tren ace 5 weeks in of 8 competing in 3 weeks running test,mast ,Tren ace 39 yrs old
 

Drod647

New member
I haven’t got any Tren cough just burning sensation and weird throat feeling almost a cough but not if that helps.
 

GainzBandit

Well-known member
I’ve ran plenty of cycles first time on Tren ace 5 weeks in of 8 competing in 3 weeks running test,mast ,Tren ace 39 yrs old
Ok awesome, we get a lot of young kids here who just start tren because its popular and YouTube told them they would get jacked, and have no idea what they are getting into!

Everyone reacts to it differently, the sensation in your throat tells me its tren cough. It happens fast, sometimes during the injection. The burning sensation... that I don't know because its not talked about as much. My guess is because of the fast esters. But I really think you're fine.
Gonna wait for some of the other more knowledgeable brothers to comment.
 

Drod647

New member
Thanks man just a weird reaction after injection besides that everything else going good side are minimal some night sweat and insomnia a little irritable at times but nothing crazy.
 

GainzBandit

Well-known member
Thanks man just a weird reaction after injection besides that everything else going good side are minimal some night sweat and insomnia a little irritable at times but nothing crazy.
Yeah tren cough is a wierd thing, I don't know if anyone really knows why it happens. But it's part of the deal.
Just stay safe, the horror stories from tren are crazy! As tempting as it is... I don't know if I'll ever do it.
If I do, it will be a pretty low dose and a fast ester. Just incase shit goes sideways, I can get it out in days instead of weeks
 

Twizted

Well-known member
Do you aspirate to see if you're in a vein before injecting? Tren cough is caused by tren getting directly into your blood stream either by injecting into a vein or by nicking a vein on the way in or our.
 

GainzBandit

Well-known member
Do you aspirate to see if you're in a vein before injecting? Tren cough is caused by tren getting directly into your blood stream either by injecting into a vein or by nicking a vein on the way in or our.
I heard it happened no matter what, just that hitting a vein makes it worse
 

Twizted

Well-known member
Don't see how it's possible to get it without hitting a vein. Your talking about pretty much instant travel to other organs in your body, not gonna achieve that fast enough with muscle absorption. Tren cough votes on directly after pinning, or sometimes while pinning.
 

GainzBandit

Well-known member
Don't see how it's possible to get it without hitting a vein. Your talking about pretty much instant travel to other organs in your body, not gonna achieve that fast enough with muscle absorption. Tren cough votes on directly after pinning, or sometimes while pinning.
I don't know why it happens at all. But all the videos I watch, like more plates more dates. They talk about it like its just a thing that happens and you can't get around it.
 

Twizted

Well-known member
I don't know why it happens at all. But all the videos I watch, like more plates more dates. They talk about it like its just a thing that happens and you can't get around it.
I dunno bro I just don't know how tren can travel to the lungs instantly without it being in the blood stream. Doesn't seem possible any other way.
 

GainzBandit

Well-known member
I love tren cough, I love painful tren injections, I LOVE TREN. Don't any of ya talk bad about her.
So @Twizted and I need to know, does tren cough happen no matter what?

It always seems like the more crazy she is, the more problems and insane shit she does.... the more we love her...
 

Twizted

Well-known member
So @Twizted and I need to know, does tren cough happen no matter what?

It always seems like the more crazy she is, the more problems and insane shit she does.... the more we love her...
So I think if your pinning ace then there is a high chance of it eventually happening just due to the fact that you have to pin it every day. I think you can lessen the chance by aspirating.
 

GainzBandit

Well-known member
So I think if your pinning ace then there is a high chance of it eventually happening just due to the fact that you have to pin it every day. I think you can lessen the chance by aspirating.
You definitely know better than me, and I was just going off the yt videos I watch... but that's the problem right there! 🤣
 

HGH.to

Well-known member
Tren Acetate is actually very common and you don't need to hit a vein for it to cause this. About every fifth injection of Tren Ace specifically causes it. It's because of the fast acting version of Tren and extreme androgenic nature of Tren coupled together that cause vasoconstriction leading to coughing uncontrollable for about a minute or so. That's not dangerous and very common, nothing to worry about. "chest tightness" or "burning sensation" that you get is due to same reason and again, nothing to be worried about.
btw, you said you inject tren ace once in a while? you either run it or ditch it. no point in injecting once in a while.
 

Drod647

New member
I pin eod I just get the burning sensation every couple shots doesn’t happen every pin sorry for confusion.
 
Top